# SDR UALA2010081703015

- Difficulty date: August 16, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 78,996 hours, 12,748 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HEAVY HYD LEAK NR 1 PYLON.  SUPPLEMENTAL DATA UPDATE HYDRAULIC FLUID LEAKING FROM LEFT PYLON INBD DRAIN WHILE REVERSER DEPLOYED AND LEFT HYDRAULICS PRESSURIZED. LINE IS LOCATED BETWEEN RESERVOIR AND INTO A BULKHEAD, EXTREMELY TIGHT ACCESS. LINE REMOVAL IS IN PROGRESS. NON STOCK AOG T6833. FOUND LEAK FWD OF LH HYD RESERVOIR IN SAIL TAIL ON REVERSER PRESS LINE. REMOVED LINES AND ROUTED TO SFO. HAD DIFFICULTY SEPARATING LINE NR 20 FROM LINE NR 45. LINE NR 45 ALSO ROUTED TO SFO FOR MANUFACTURE. HAD DIFFICULTY SEPARATING LINE NR 20 FROM LINE NR 45. LINE NR 45 ALSO ROUTED TO SFO FOR MANUFACTURE. INSTALL NEW LINES AND PRESSURE TEST LINES, NO LEAKS FROM NEW LINES. REVERSER OPS NORMAL.
